Decompositions of an Abelian surface and quadratic forms
[Décompositions d’une surface abélienne et formes quadratiques]
Annales de l'Institut Fourier, Tome 61 (2011) no. 2, pp. 717-743.

Quand une surface abélienne complexe admet une décomposition en produit de deux courbes elliptiques, combien y a-t-il de telles décompositions possibles ? Nous donnons des formules arithmétiques pour le nombre de telles décompositions.

When a complex Abelian surface can be decomposed into a product of two elliptic curves, how many decompositions does the Abelian surface admit? We provide arithmetic formulae for the number of such decompositions.

Reçu le :
Révisé le :
Accepté le :
DOI : https://doi.org/10.5802/aif.2627
Classification : 14K02,  14H52,  11E16
Mots clés : surface abélienne, courbe elliptique, forme quadratique
@article{AIF_2011__61_2_717_0,
     author = {Ma, Shouhei},
     title = {Decompositions of an {Abelian} surface and quadratic forms},
     journal = {Annales de l'Institut Fourier},
     pages = {717--743},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {61},
     number = {2},
     year = {2011},
     doi = {10.5802/aif.2627},
     zbl = {1231.14036},
     mrnumber = {2895071},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2627/}
}
Ma, Shouhei. Decompositions of an Abelian surface and quadratic forms. Annales de l'Institut Fourier, Tome 61 (2011) no. 2, pp. 717-743. doi : 10.5802/aif.2627. https://aif.centre-mersenne.org/articles/10.5802/aif.2627/

[1] Baily, W. L. Jr.; Borel, A. Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. (2), Volume 84 (1966), pp. 442-528 | Article | MR 216035 | Zbl 0154.08602

[2] Birkenhake, C.; Lange, H. Complex abelian varieties. Second edition, Grundlehren der Mathematischen Wissenschaften, Volume 302, Springer, 2004 | MR 2062673 | Zbl 1056.14063

[3] Cassels, J. W. S. Rational quadratic forms. London Mathematical Society Monographs Volume 13, Academic Press, 1978 | MR 522835 | Zbl 0395.10029

[4] Cox, D. A. Primes of the form x 2 +ny 2 , Wiley-Interscience, 1989 | MR 1028322 | Zbl 0956.11500

[5] Hayashida, T. A class number associated with a product of two elliptic curves, Natur. Sci. Rep. Ochanomizu Univ., Volume 16 (1965), pp. 9-19 | MR 202715 | Zbl 0151.27501

[6] Hosono, S.; Lian, B. H.; Oguiso, K.; Yau, S.-T. Fourier-Mukai number of a K3 surface, Algebraic structures and moduli spaces (CRM Proc. Lecture Notes) Volume 38, Amer. Math. Soc., Providence, 2004, pp. 177-192 | MR 2096145 | Zbl 1076.14045

[7] Lange, H. Principal polarizations on products of elliptic curves, The geometry of Riemann surfaces and abelian varieties (Contemp. Math.) Volume 397, Amer. Math. Soc., Providence, 2006, pp. 153-162 | MR 2218006 | Zbl 1118.14050

[8] Lehner, J.; Newman, M. Weierstrass points of Γ 0 (n), Ann. of Math. (2), Volume 79 (1964), pp. 360-368 | Article | MR 161841 | Zbl 0124.29203

[9] Montgomery, H. L.; Weinberger, P. J. Notes on small class numbers, Acta Arith., Volume 24 (1973/74), pp. 529-542 | MR 357373 | Zbl 0285.12004

[10] Nikulin, V. V. Integral symmetric bilinear forms and some of their geometric applications, Izv. Akad. Nauk SSSR Ser. Mat., Volume 43 (1979) no. 1, pp. 111-177 | MR 525944 | Zbl 0408.10011

[11] Ruppert, W. M. When is an abelian surface isomorphic or isogeneous to a product of elliptic curves?, Math. Z., Volume 203 (1990) no. 2, pp. 293-299 | Article | MR 1033438 | Zbl 0712.14028

[12] Shioda, T. The period map of Abelian surfaces, J. Fac. Sci. Univ. Tokyo, Volume 25 (1978) no. 1, pp. 47-59 | MR 480530 | Zbl 0405.14021

[13] Shioda, T.; Mitani, N. Singular abelian surfaces and binary quadratic forms, Classification of algebraic varieties and compact complex manifolds (Lecture Notes in Math.) Volume 412, Springer, 1974, pp. 259-287 | MR 382289 | Zbl 0302.14011

[14] Stark, H. M. On complex quadratic fields with class-number two, Math. Comp., Volume 29 (1975), pp. 289-302 | MR 369313 | Zbl 0321.12009

[15] Taylor, D. E. The geometry of the classical groups, Sigma Series in Pure Mathematics, Volume 9, Heldermann Verlag, 1992 | MR 1189139 | Zbl 0767.20001

[16] Wall, C. T. C. Quadratic forms on finite groups, and related topics, Topology, Volume 2 (1963), pp. 281-298 | Article | MR 156890 | Zbl 0215.39903